# SDR ASAA2023082445099

- Difficulty date: August 24, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653520
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM 141A6535-4 IS CRACKED NEXT TO SHIM FOR HANDLE BOX (LOWER FORWARD HANDLE BOX ATTACH POINT) MARKED WITH DOT. GROUNDED - YES. REMOVED AND REPLACED BEAM IN THE R1 DOOR IAW B737-700 SRM 51-40-02-0G-0.
